| Model Number |
G09497 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stiffening cannula was difficult to remove from an ultrathane mac-loc locking loop biliary drainage catheter.The drainage catheter itself remained in place in the patient.However, problems occurred during the removal of the "inner cannula".As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
Additional Manufacturer Narrative
D2a- additional common names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy.D2b- additional product codes: gbo; lje.E1 - phone number: (b)(6)
h3 - device evaluation anticipated but not yet begun.Awaiting device return.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.